Acta Mathematicae Applicatae Sinica

, Volume 13, Issue 1, pp 111–112 | Cite as

Permanence in periodic Kolmogorov competition models with diffusion and nonperiodic feedback control

  • Lin Yuanqu 
Study Bulletin


Feedback Control Math Application Competition Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    X.Q. Zhao and B.D. Sleeman. Permanence in Kolmogorov Competition Models with Diffusion.IMA J. of Appl. Math., 1993, 51: 1–11.Google Scholar
  2. [2]
    F. Zanolin. Permanence and Positive Periodic Solutions for Kolmogorov Competing Species Systems.Results Math., 1992, 21: 224–250.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1997

Authors and Affiliations

  • Lin Yuanqu 
    • 1
  1. 1.Department of MathematicsPeking UniversityBeijingChina

Personalised recommendations